ArticleOriginal scientific text
Title
The set of points at which a polynomial map is not proper
Authors 1
Affiliations
- Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Abstract
We describe the set of points over which a dominant polynomial map is not a local analytic covering. We show that this set is either empty or it is a uniruled hypersurface of degree bounded by .
Keywords
polynomial mappings, proper mappings, dominant mappings, analytic covering
Bibliography
- Z. Jelonek, The extension of regular and rational embeddings, Math. Ann. 277 (1987), 113-120.
- Z. Jelonek, Irreducible identity sets for polynomial automorphisms, Math. Z. 212 (1993), 601-617.
- Z. Jelonek, The set of points at which a polynomial map is not proper, preprint CRM no. 141, Bellaterra, March 1992.
- M. Kwieciński, Extending finite mappings to affine spaces, J. Pure Appl. Algebra 76 (1991), 151-154.
- D. Mumford, Algebraic Geometry I, Springer, Berlin, 1976.
- O. Perron, Algebra I (Die Grundlagen), Göschens Lehrbücherei, Berlin und Leipzig, 1932.
- A. Płoski, Algebraic dependence and polynomial automorphisms, Bull. Polish Acad. Sci. Math. 34 (1986), 653-659.
- A. Płoski, On the growth of proper polynomial mappings, Ann. Polon. Math. 45 (1985), 297-309.
- I. R. Shafarevich, Basic Algebraic Geometry, Springer, 1974.
- P. Tworzewski and T. Winiarski, Analytic sets with proper projections, J. Reine Angew. Math. 337 (1982), 68-76.